Article citationsMore>>

B. Veroy, “Optimal Search Algorithm for a Minimum of a Discrete Periodic Bimodal Function,” Information Processing Letters, Vol. 29, No. 5, 1988, pp. 233-239. doi:10.1016/0020-0190(88)90115-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top